Welcome to the site and don't despair.....
Your feelings are normal, I can say that as I experienced the same things when I was told I had AS and started taking the Mxth. It's just that you feel overwhelmed at the moment, but I promise you it will feel better and just needs you to relax and get your head around everything you've been through and been told recently. The mxth did make me feel sick for a few days and although I was never sick, I spent many times with my head down the toilet even after 14mths on it, I'm off it at the moment as my liver markers are high, by boy I can't wait to get back on it as it works and the feeling sick is a small price to pay
As for feeling exhausted that could be the drug or just the condition, all normal and you need to find your limits. Most exhaustion comes either in the afternoon as the day progresses or after you've been doing chores. The thing I found was to work out if I need to store my energy for something later in the day. If that was the case then I would rest up in the morning and be able to do what I wanted in the afternoon or vise versa. Just pace yourself, realise that at the moment you can't do everything, once you work out what's best things will improve.
To be honest it took me a while to get my head around it all as I've been in and out having tests, doctors appointments etc for nearly 2 years, and there are times when it still does. I spoke with my GP about my feelings and he put me on to someone to talk too, which really helps. Having said that I think I've got more support and understanding by just posting bits and pieces on here, asking questions and making friends that understand what's going on.
Take a deep breath, talk about
your feelings to you other half and keep posting and letting us know how you are please. I hope you have a better week and remember your not on your own....
Take care, be kind to yourself